MAUDE Adverse Event Report: ZYNO MEDICAL, LLC ZYNO MEDICAL Z-800 INFUSION PUMP SYSTEM; LARGE VOLUME INFUSION PUMP

ZYNO MEDICAL, LLC ZYNO MEDICAL Z-800 INFUSION PUMP SYSTEM; LARGE VOLUME INFUSION PUMP
Model Number Z800WF
Medical Device Problem Codes Device Alarm System (1012); Excess Flow or Over-Infusion (1311); Calibration Problem (2890); Infusion or Flow Problem (2964); Pressure Problem (3012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/15/2024
Type of Reportable Event Malfunction
Event or Problem Description
On 10/15/2024, znyo medical received a report that during the preventive maintenance (pm), the device had failed the 30 psi and the floowrate test.Occlusion at too high of a psi value (40.16) flow rate deviation too high (4.76).No patient was involved.
 
Additional Manufacturer Narrative
Recent complaints regarding the device highlighted issues with a pump that underwent routine maintenance testing by "intuvie." during testing, it was found that the pump's occlusion psi value was too high at 40.16, exceeding the acceptable threshold for the 30 psi.Additionally, the flow rate deviation was recorded at 4.76%, surpassing the standard tolerance of 4.5%.To address these issues, the pump was calibrated, which successfully resolved the identified problems.A corrective and preventive action (capa) has been initiated to investigate the root cause of the reported event.Reference: complaint #(b)(4).

Brand Name
ZYNO MEDICAL Z-800 INFUSION PUMP SYSTEM
Common Device Name
LARGE VOLUME INFUSION PUMP
Manufacturer (Section D)
ZYNO MEDICAL, LLC
177 pine street
natick MA 01760
Manufacturer (Section G)
ZYNO MEDICAL, LLC
177 pine street
natick MA 01760
Manufacturer Contact
frederick lee
177 pine street
natick, MA 01760
5086502008
MDR Report Key20563977
Report Number3006575795-2024-01021
Device Sequence Number15450817
Product Code FRN
UDI-Device Identifier00814371020037
UDI-Public00814371020037
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K130690
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial
Report Date (Section B) 10/29/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberZ800WF
Device Catalogue NumberZ800WF
Device Lot Number20140108-SH
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/15/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/15/2024
Initial Report FDA Received Date10/29/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/08/2014
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexPrefer Not To Disclose